RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Skotnikov, D A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:46
Abstract pages:431
Full texts:130
References:31

http://www.mathnet.ru/eng/person29073
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/781752

Publications in Math-Net.Ru
2005
1. E. M. Bronshtein, D. A. Skotnikov, “The limit profitability of financial operations”, Sib. Zh. Ind. Mat., 8:4 (2005),  7–17  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:2 (2007), 165–174

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019